Cannabinoid Hyperemesis Syndrome Causing Weed Overdoses

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on email
Email



Listen, I know it’s a popular thing to think that overdosing on weed isn’t possible. That is honestly a very naïve but also understandable statement as it is both very rare and very very difficult to accomplish. However, It is totally a possible thing and it happens a lot when it comes to using and working with high potency extracts and concentrates. This is known as Cannabinoid Hyperemesis Syndrome. And it can be very very painful and tough to go through, however we need to start looking at the potential of the residuals left over when making concentrates causing this.

Source- https://www.nbcnews.com/health/health-news/high-potency-weed-linked-psychotic-episodes-mysterious-vomiting-illness-young-n1273463

Wanna go that extra mile to show support? Consider checking out my patreon.
https://www.patreon.com/CoreyAllen
Donate directly to Paypal here.
https://www.paypal.com/cgi-bin/webscr?cmd=_s-xclick&hosted_button_id=ZCLDHZQK5MRWE

Check Out my TeeSpring here
https://coreyallen.creator-spring.com/
#CannabinoidHyperemesisSyndrome #WeedOverdose #CanYouOverdoseOnWeed

View original source video by clicking here

On Key

Related Posts